BibTeX record journals/oms/CaiWY14

download as .bib file

@article{DBLP:journals/oms/CaiWY14,
  author    = {Hongyan Cai and
               Yanfei Wang and
               Tao Yi},
  title     = {An approach for minimizing a quadratically constrained fractional
               quadratic problem with application to the communications over wireless
               channels},
  journal   = {Optimization Methods and Software},
  volume    = {29},
  number    = {2},
  pages     = {310--320},
  year      = {2014},
  url       = {https://doi.org/10.1080/10556788.2012.711330},
  doi       = {10.1080/10556788.2012.711330},
  timestamp = {Sun, 28 May 2017 13:19:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/oms/CaiWY14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics